American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\-xx) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information
View Article: PDF

[2] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1